My boyfriend and I had sex on the 7th and the condom broke. He didn't ejaculate and if he did it was only a small amount. My period was expected the 9th. It felt like I was going to start, I had normal cramps, just no bleeding. I took the plan B pill that evening around 9. I woke up at 4 am with sharp pain in my lower abdomen. This morning around 11 I noticed that I had slight discharge that was a brownish color. I still have this, very slight, all day. I'm not sure if this would be from my period trying to come and the plan B stopping it or if it could be implant bleeding. We have previously had sex but never had any issues with condoms but I know anything is possible. If anyone could help ease our minds that would be fantastic.
Its just the plan B it does that. Your period will probably be around a week late too.. You are in for a month of weirdness with your cycle. Its all from the pill. You can test when your period is a week late, but its not too likely you're pregnant.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2015 • 1 answer
Updated 1 Aug 2017 • 1 answer
Updated 16 May 2018 • 2 answers
Updated 18 days ago • 2 answers
Updated 14 Jan 2019 • 1 answer